# SDR 9702476612

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT AT 37,000 FEET, NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL FOLLOWED BY A RISE IN EGT.  NR 1 ENGINE WAS SHUT DOWN AND SUCCESSFULLY RESTARTED AT 20,000 FEET.  MAINTENANCE PERFORMED TYPE 'A' STALL INSPECTION CHECK PER FIM 71-01-00.  REMOVED AND REPLACED PRESSURE RATIO BLEED CONTROL AND PS4 RESTRICTOR.
